# SDR REXA2012030100254

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 17,239 hours, 14,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 280 IS CRACKED AT UPPER AND LOWER RBL 9 AND CORRODED ON UPPER FLANGE BETWEEN RBL 9 AND LBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-171, 601R-53-11-137, 601R-53-11-138.
